Alert archive / Texas / Flash Flood Warnings in 2019

Flash Flood Warning 38, NWS Austin/San Antonio, TX

September 19, 2019Bexar County, Guadalupe County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at Sep 19, 2019, 9:26 PM CDT for Bexar County, Guadalupe County, Texas. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 19, 2019, 9:26 PM CDT (02:26 UTC)
Expired
Sep 20, 2019, 12:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Flood severity
None

Counties Bexar County, TX, Guadalupe County, TX

The radar

The Austin/San Antonio radar (KEWX), 34 km from the middle of the area, began a volume at 02:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 19, 9:45 PM CDTFLASH FLOOD1 Nne Kirby, TXVIA BEXARFLOOD.ORG AT LEAST 5 LOW WATER CROSSINGS CLOSED ACROSS THE FLASH FLOOD WARNING AREA...INCLUDING ONE ALONG GIBBS SPRAWL ROAD.
Sep 19, 10:15 PM CDTFLASH FLOOD2 N Windcrest, TXREPORTS OF CROSSWINDS RD AT I-35 BEING IMPASSABLE DUE TO HIGH WATER AND A WATER RESCUE TAKING PLACE AT OCONNER RD. AND WEIDNER RD. NEARBY RELAYED BY BEXAR COUNTY SKYWARN HAMS.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 19 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Corpus Christi, TX (KCRP), launched 00:00Z, 2.4 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Corpus Christi, TX at 00:00Z on 2019-09-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2401 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Corpus Christi, TX at 00:00Z on 2019-09-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2401 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
1129 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
79 m²/s²
Significant tornado parameter
0.0
Supercell composite
5.7

Open this sounding in Storm Lab

The text

As transmitted.

034 
WGUS54 KEWX 200226
FFWEWX
TXC029-187-200530-
/O.NEW.KEWX.FF.W.0038.190920T0226Z-190920T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
926 PM CDT Thu Sep 19 2019

The National Weather Service in Austin San Antonio has issued a

* Flash Flood Warning for...
  Southwestern Guadalupe County in south central Texas...
  East central Bexar County in south central Texas...

* Until 1230 AM CDT.

* At 925 PM CDT, Doppler radar and automated rain gauges indicated 
  thunderstorms producing heavy rain across the warned area. Between 
  3 and 4 inches of rain have already fallen and an additional 1 to 
  2 inches of rainfall is expected . Flash flooding is expected to 
  begin shortly.

* Some locations that will experience flooding include...
  San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma,
  Randolph AFB, Kirby, Windcrest, Terrell Hills, St. Hedwig, Santa
  Clara, New Berlin, Zuehl, Converse and Friendly Corner.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets, and underpasses
as well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2958 9831 2957 9819 2951 9812 2947 9815
      2942 9842 2945 9844 2952 9845

$$

HUFFMAN
2 follow-up statements
533 
WGUS74 KEWX 200329
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1029 PM CDT Thu Sep 19 2019

TXC029-187-200530-
/O.CON.KEWX.FF.W.0038.000000T0000Z-190920T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe TX-Bexar TX-
1029 PM CDT Thu Sep 19 2019

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1230 AM CDT FOR
SOUTHWESTERN GUADALUPE AND EAST CENTRAL BEXAR COUNTIES...

At 1025 PM CDT, Doppler radar indicated the only light rains over 
the warning area. Radar estimates show up to 5 inches of rain has 
fallen with the heaviest rains from the Interstate 410 and 
Interstate 10 intersection to the Interstate 35 and Interstate 410 
intersection east to Loop 1604 and along Cibolo Creek from Randolph 
AFB to Interstate 10. A rain gauge at Schaefer at Cibolo Creek 
indicates 3.58 inches. Flash flooding will continue in the warning 
area. 

Some locations that will experience flooding include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma,
Randolph AFB, Kirby, Windcrest, Terrell Hills, St. Hedwig, Santa
Clara, New Berlin, Zuehl, Converse and Friendly Corner.

Additional rainfall amounts of up to one tenth inch are possible in 
the warned area.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

Excessive runoff from heavy rainfall will cause flooding of small
creeks and streams, urban areas, highways, streets and underpasses as
well as other drainage areas and low lying spots.

Please report flooding to your local law enforcement agency when you
can do so safely.

A Flash Flood Warning means that flooding is imminent or occurring.
If you are in the warned area move to higher ground immediately.
Residents living along streams and creeks should take immediate
precautions to protect life and property.

&&

LAT...LON 2958 9831 2957 9819 2951 9812 2947 9815
      2942 9842 2945 9844 2952 9845

$$

CP
112 
WGUS74 KEWX 200538
FFSEWX

Flash Flood Statement
National Weather Service Austin/San Antonio TX
1238 AM CDT Fri Sep 20 2019

TXC029-187-200547-
/O.EXP.KEWX.FF.W.0038.000000T0000Z-190920T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Guadalupe TX-Bexar TX-
1238 AM CDT Fri Sep 20 2019

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN GUADALUPE AND EAST
CENTRAL BEXAR COUNTIES HAS EXPIRED...

The heavy rain has ended. Flood waters have receded. Flooding is no
longer expected to pose a threat. Please continue to heed any
remaining road closures.

LAT...LON 2958 9831 2957 9819 2951 9812 2947 9815
      2942 9842 2945 9844 2952 9845

$$

CP

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at Sep 19, 9:11 PM CDT, 15 minutes earlier.

Area forecast discussion, Sep 19, 9:11 PM CDT, 15 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
911 PM CDT Thu Sep 19 2019

.UPDATE...
Very quick update to the ongoing forecast mainly to trend the
forecast to the current radar observations. Severe thunderstorms are
ongoing across northern Bexar and western Guadalupe Counties. PoPs
have been focused on this storm complex through midnight. PoPs after
midnight are a blend of the high resolution models which do show some
light showers overnight across much of the area. Hourly weather
grids have also been adjusted to reflect current trends. The rest of
the forecast is on track.

&&

.PREV DISCUSSION... /ISSUED 644 PM CDT Thu Sep 19 2019/

AVIATION...
Scattered showers and thunderstorms continue across parts of South
Central Texas this evening. While this activity has pushed south of
AUS, outflow boundaries continue to spark off showers and storms
further south around BAZ (New Braunfels). These boundaries should
sag south towards SAT/SSF through 04z and so the TEMPO for -TSRA has
been maintained to cover the potential for a few small cells
developed through the evening hours. Winds behind the boundaries has
generally switched from southeasterly to east/northeasterly for a few
hours. Will maintain VRB winds in those TEMPOs as SAT/SSF as the
boundaries and possible storms approach. After seeing a brief shower
near the terminal earlier this evening DRT should remain dry through
the night.

Overnight tonight high resolution models do maintain a few scattered
showers during the overnight hours as moisture remains high across
the area and various surface and upper level boundaries provide just
enough lift for activity to continue. For this reason VCSH was kept
in the I-35 terminals. With a more active low level jet overnight
stratus is also expected to develop after 06z at AUS/SAT/SSF and last
into Friday morning. By 17z skies should begin to lift to VFR, but
winds will pickup out of the southeast and be gusty during the day on
Friday.

PREV DISCUSSION... /ISSUED 320 PM CDT Thu Sep 19 2019/

SHORT TERM (Tonight through Friday Night)...
Showers and thunderstorms continue to develop over the Hill Country,
portions of the I-35 corridor near Austin, then into the Highway 77
corridor. The HRRR and Texas Tech WRF seem to have a decent handle on
the current radar trends and have generally followed their solution
for the afternoon hours. This will place the best chance of rainfall
generally along a Kerrville to Fredericksburg to Austin to La Grange
line for the next few hours. We should then see some additional
activity gradually work southward to near or just north of San
Antonio through the early evening hours. Given the slow movement of
these showers and storms along with above normal moisture levels, a
few spots may be vulnerable to some very localized flooding. However,
it will likely take multiple rounds of heavy rains to promote a
flood threat.

For this evening, we will keep a chance of showers and storms in the
forecast for areas north of a Leakey to Floresville line. Rain
chances will be favored for areas east of I-35 as this region will
remain in proximity to higher moisture levels. Through the overnight
hours, we expect a gradual decrease in activity, especially over the
Hill Country and I-35 corridor. We will need to keep an eye on our
eastern zones along the Highway 77 corridor as some of the hi-res
members show additional development through tonight.

On Friday, we will see another round of above normal temperatures
across the region, with highs in the 90s to near 100 degrees. We will
keep a chance of rain in the forecast for areas generally along and
east of I-35 given leftover outflow boundaries, above normal moisture
and daytime heating.

LONG TERM (Saturday through Thursday)...
The forecast for the upcoming weekend will call for above normal
temperatures across all of south central Texas as the subtropical
ridge centered over the southeastern U.S. expands across the Gulf of
Mexico into Texas. We should see enough residual moisture across the
region to allow for the development of mainly isolated showers and
thunderstorms for areas generally along and east of the I-35
corridor.

Early next week, the medium range models still show an upper level
system over the desert southwest, but differ greatly with the
progression of this system. The GFS continues to remain fastest with
this system, while the ECMWF and Canadian are much slower and show a
closed low lingering over the desert southwest into Wednesday. For
now, we will continue to side with the ECMWF solution as it has shown
better run- to-run consistency. We will continue to mention a very
low chance for showers and storms through the middle of next week,
but overall confidence is low at this time. Temperatures will also
continue to remain above normal with widespread highs in the 90s and
lows in the upper 60s and 70s.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              76  96  75  94  74 /  30  20  10  20   0
Austin Bergstrom Intl Airport  76  95  74  94  72 /  30  30  10  20   0
New Braunfels Muni Airport     75  95  74  94  73 /  40  20  10  20  -
Burnet Muni Airport            74  93  73  91  71 /  30  10  -   10   0
Del Rio Intl Airport           78  98  77  97  76 /  10  -   -   -    0
Georgetown Muni Airport        75  94  74  94  72 /  30  20  -   10   0
Hondo Muni Airport             76  99  75  97  73 /  30  -   10  10   0
San Marcos Muni Airport        75  96  73  94  72 /  40  20  10  20   0
La Grange - Fayette Regional   76  94  75  93  73 /  40  40  -   30  -
San Antonio Intl Airport       77  96  77  94  75 /  40  10  10  20  -
Stinson Muni Airport           78  96  77  94  75 /  30  10  10  20  -

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Aviation...Huffman
Short-Term/Long-Term...Treadway
Hazardous weather outlook, Sep 19, 3:31 AM CDT, 17 hours 55 minutes before
Hazardous Weather Outlook
National Weather Service Austin/San Antonio TX
331 AM CDT Thu Sep 19 2019

TXZ171>173-183>194-202>209-217>225-228-201200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
331 AM CDT Thu Sep 19 2019

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...Today And Tonight.
Brief heavy rainfall from the remnants of Imelda will be possible
today mainly east of the Highway 281. Localized flooding will be
possible from the heavier cells.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated.

In the hours before

Special weather statement, Sep 19, 5:42 PM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
542 PM CDT Thu Sep 19 2019

TXZ225-192330-
Lavaca TX-
542 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAVACA COUNTY UNTIL
630 PM CDT...

At 542 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles north of Speaks, or 17 miles east of Hallettsville. This storm
was nearly stationary.

Up to half inch hail and winds in excess of 40 mph will be possible
with this storm.

Locations impacted include...
Speaks and Vienna.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 2924 9669 2938 9683 2949 9671 2934 9656
TIME...MOT...LOC 2242Z 292DEG 0KT 2938 9666

HUFFMAN
Special weather statement, Sep 19, 6:52 PM CDT, 2 hours 34 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
652 PM CDT Thu Sep 19 2019

TXZ223-225-200030-
Lavaca TX-Gonzales TX-
652 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GONZALES AND
NORTHWESTERN LAVACA COUNTIES UNTIL 730 PM CDT...

At 651 PM CDT, Doppler radar was tracking a strong thunderstorm near
Moulton, moving west at 15 mph.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
Gonzales, Shiner, Moulton, Komensky, Henkhaus, Little New York,
Witting, Glaze City, Hamon, Nickle and Dilworth.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 2935 9741 2963 9752 2965 9713 2963 9714
      2963 9703 2952 9700
TIME...MOT...LOC 2351Z 069DEG 13KT 2953 9717

HUFFMAN
Special weather statement, Sep 19, 6:57 PM CDT, 2 hours 29 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
657 PM CDT Thu Sep 19 2019

TXZ191-206-207-200030-
Guadalupe TX-Comal TX-Hays TX-
657 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTH CENTRAL HAYS...CENTRAL
GUADALUPE AND SOUTHEASTERN COMAL COUNTIES UNTIL 730 PM CDT...

At 657 PM CDT, Doppler radar was tracking a strong thunderstorm near
Geronimo, or near New Braunfels. This storm was nearly stationary.

Winds in excess of 40 mph will be possible with this storm.

Locations impacted include...
New Braunfels, San Marcos, Schertz, Seguin, Cibolo, Garden Ridge,
McQueeney, Marion, Kingsbury, Santa Clara, Staples, Geronimo, Zorn,
Fentress, Hunter, Nolte, Zipp, Redwood, Freiheit and Solms.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2972 9777 2971 9776 2947 9797 2965 9828
      2992 9806 2976 9780 2975 9780 2976 9779
      2974 9777 2973 9777 2973 9776
TIME...MOT...LOC 2357Z 123DEG 3KT 2969 9802

HUFFMAN
Special weather statement, Sep 19, 7:23 PM CDT, 2 hours 3 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
723 PM CDT Thu Sep 19 2019

TXZ207>209-223>225-200115-
Guadalupe TX-Caldwell TX-Lavaca TX-De Witt TX-Fayette TX-Gonzales TX-
723 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CALDWELL...
NORTHEASTERN DEWITT...SOUTHEASTERN GUADALUPE...GONZALES...
SOUTHWESTERN FAYETTE AND NORTHWESTERN LAVACA COUNTIES UNTIL 815 PM
CDT...

At 723 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Flatonia to 6 miles east of Gonzales to 11
miles south of Kingsbury. Movement was east at 10 mph.

Wind gusts of 50 to 55 mph will be possible with these storms.

Locations impacted include...
Gonzales, Yoakum, Luling, Hallettsville, Shiner, Flatonia, Moulton,
Waelder, Hochheim, Palmeto State Park, Komensky, Worthing, Leesville,
Henkhaus, Oak Forest, Belmont, Cost, Dilworth, Thompsonville and
Ottine.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2950 9683 2930 9701 2930 9767 2950 9796
      2974 9747 2972 9708
TIME...MOT...LOC 0023Z 287DEG 8KT 2965 9704 2952 9734 2948 9777

HUFFMAN
Special weather statement, Sep 19, 8:14 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
814 PM CDT Thu Sep 19 2019

TXZ205-207-221-223-200215-
Guadalupe TX-Bexar TX-Gonzales TX-Wilson TX-
814 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR GUADALUPE...WEST CENTRAL
GONZALES...NORTHEASTERN WILSON AND EAST CENTRAL BEXAR COUNTIES UNTIL
915 PM CDT...

At 814 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Cibolo to 11 miles south of Kingsbury to near
Palmeto State Park. These storms were nearly stationary.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
San Antonio, Schertz, Seguin, Cibolo, Universal City, Selma, Randolph
AFB, McQueeney, St. Hedwig, Marion, Kingsbury, Santa Clara, New
Berlin, Zuehl, Palmeto State Park, Converse, Leesville, Martinez, Oak
Forest and Belmont.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2942 9837 2933 9786 2940 9751 2958 9748
      2965 9786 2960 9829
TIME...MOT...LOC 0114Z 027DEG 3KT 2955 9823 2948 9778 2952 9754

HUFFMAN
Special weather statement, Sep 19, 8:49 PM CDT, 37 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
849 PM CDT Thu Sep 19 2019

TXZ187-204-205-207-200245-
Guadalupe TX-Bexar TX-Medina TX-Bandera TX-
849 PM CDT Thu Sep 19 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MEDINA...
SOUTHEASTERN BANDERA...SOUTHWESTERN GUADALUPE AND NORTHERN BEXAR
COUNTIES UNTIL 945 PM CDT...

At 849 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Cross Mountain to near San Antonio Int
Airport to Randolph AFB. Movement was southwest at 5 mph.

Winds in excess of 40 mph will be possible with these storms.

Locations impacted include...
San Antonio, Schertz, Cibolo, Universal City, Live Oak, Selma, San
Antonio Int Airport, Randolph AFB, Leon Valley, Helotes, Kirby, Alamo
Heights, Windcrest, Terrell Hills, Shavano Park, Hollywood Park,
Cross Mountain, Olmos Park, St. Hedwig and China Grove.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2941 9869 2952 9895 2968 9896 2974 9883
      2962 9834 2959 9831 2962 9825 2962 9807
      2939 9819
TIME...MOT...LOC 0149Z 062DEG 6KT 2965 9874 2953 9853 2952 9828

HUFFMAN

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 19, 7:23 PM CDTSpecial Weather StatementEWXGonzales52 min
Sep 19, 7:30 PM CDTSevere Thunderstorm WarningEWXGonzales, Lavaca26 min
Sep 19, 7:44 PM CDTAreal Flood AdvisoryEWXCaldwell, Fayette, Gonzales, Lavaca3 hr
Sep 19, 7:50 PM CDTSevere Thunderstorm WarningEWXGonzales, Guadalupe55 min
Sep 19, 8:14 PM CDTSpecial Weather StatementEWXGuadalupe61 min
Sep 19, 8:37 PM CDTSevere Thunderstorm WarningEWXBexar, Comal, Guadalupe, Wilson53 min
Sep 19, 8:42 PM CDTAreal Flood AdvisoryEWXBexar, Guadalupe3 hr
Sep 19, 8:49 PM CDTSpecial Weather StatementEWXBexar56 min
Sep 19, 9:01 PM CDTSevere Thunderstorm WarningEWXBexar59 min
Sep 19, 9:14 PM CDTAreal Flood AdvisoryEWXBexar3 hr
Sep 19, 9:35 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Medina55 min
Sep 19, 10:03 PM CDTFlash Flood WarningEWXBexar, Medina3 hr
Sep 19, 10:16 PM CDTSevere Thunderstorm WarningEWXBandera, Medina39 min
Sep 19, 10:48 PM CDTSpecial Weather StatementEWXReal42 min

Nearby

Flash Flood Warnings in Texas, 2019Every flash flood warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.